# SDR AWXA200301283

- Difficulty date: October 8, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 49,323 hours, 34,384 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK FOUND AFT CARGO COMPARTMENT FLOORBEAM EXFOLIATED AND SPLIT AT BS 773, RBL 13. MAINTENANCE CUTOUT DAMAGED SECTION OF FLOORBEAM AT BS 773, RBL 13; FABRICATED A REPAIR PLATE, EXTRUSION, ANGLE, AND CHANNEL FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-53, FIG. 201.
